Ibupirac grip

Anti-Flu

Each tablet contains:

  • Ibuprofen 400mg
  • Caffeine 35mg
  • Vitamin C 200mg

 

Proveedor

Descripción

Anti-Flu
Formula:
Each tablet contains:
• Ibuprofen 400mg
• Caffeine 35mg
• Vitamin C 200mg

Indications:
• For relief symptoms of flu infections, especially of the respiratory tract (cold), with fatigue, headache, muscle aches, muscular pains, fever.

Advantages
• Ibuprofen is an excellent antipyretic and analgesic, in the safe and effective dose for an adult (400mg). Caffeine improves the symptoms of tiredness and decay. Vitamin C (ascorbic acid) acts as an antioxidant and its metabolic requirements may be increased in infectious processes.

Dosage:
Adults: 1 tablet every 6 hours. Adjust according to medical indication.
Children under 12 years of age: Consult a pediatrician before administering.

Presentation
Box contains 10 coated tablets.

Valoraciones

No hay valoraciones aún.

Sé el primero en valorar “Ibupirac grip”

Tu dirección de correo electrónico no será publicada. Los campos obligatorios están marcados con *